# SDR TWAA0017405

- Difficulty date: October 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK ON THE AFT CARGO COMPT DOOR, THE FWD LOWER DOOR PAN AT STA 889 TO 937, AND RL 24 TO RL 29, HAD CORROSION.  AFT CARGO DOOR ALSO HAD CORROSION ON BOTH FWD DOOR STOP ADJUSTMENT SCREWS, THE AFT DOOR JAMB STA 917 TO 935, THE INNER DOOR JAMB AT STA 908 TO 935, AND AROUND THE LOWER DOOR STOP.  REPLACED PAN SPLICE PER SRM 53-05, FIG 44.
